About this Journal Submit a Manuscript Table of Contents
Case Reports in Medicine
Volume 2012 (2012), Article ID 831616, 3 pages
http://dx.doi.org/10.1155/2012/831616
Case Report

Gemcitabine-Induced Extensive Skin Necrosis

1Dipartimento di Dermatologia, Policlinico Umberto I, “Sapienza” Università di Roma, Viale del Policlinico 155, 00160 Roma, Italy
2Dipartimento di Scienze Radiologiche, Oncologiche e Anatomo-Patologiche Policlinico Umberto I, “Sapienza” Università di Roma, Viale del Policlinico 155, 00160 Roma, Italy

Received 13 September 2012; Accepted 29 October 2012

Academic Editor: Christian Urban

Copyright © 2012 Sara D'epiro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. M. Ehmann, T. Ruzicka, and A. Wollenberg, Management of Cutaneous Side-Effects of EGFR Inhibitors: Conclusion, Department of Dermatology and Allergology, Ludwig-Maximilian-University of Munich, Munich, Germany, Medscape Dermatology.
  2. E. Laack, T. Mende, C. Knuffmann, and D. K. Hossfeld, “Hand-foot syndrome associated with short infusions of combination chemotherapy with gemcitabine and vinorelbine,” Annals of Oncology, vol. 12, no. 12, pp. 1761–1763, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. M. R. Green, “Gemcitabine safety overview,” Seminars in Oncology, vol. 23, supplement 10, pp. S32–S35, 1996.
  4. R. S. Buch, R. Geisbüsch, and M. Kunkel, “Acral ischemia as a rare paraneoplastic syndrome in the terminal phase of mouth floor carcinoma,” Mund-, Kiefer- und Gesichtschirurgie, vol. 6, no. 5, pp. 331–335, 2002. View at Scopus
  5. A. Marruchella, G. Fiorenzano, A. Merizzi, G. Rossi, and P. L. Chiodera, “Diffuse alveolar damage in a patient treated with gemcitabine,” European Respiratory Journal, vol. 11, no. 2, pp. 504–506, 1998. View at Publisher · View at Google Scholar · View at Scopus
  6. N. Pavlakis, D. R. Bell, M. J. Millward, and J. A. Levi, “Fatal pulmonary toxicity resulting from treatment with gemcitabine,” Cancer, vol. 80, pp. 286–291, 1997.
  7. C. Y. Chu, C. H. Yang, and H. C. Chiu, “Gemcitabine-induced acute lipodermatosclerosis-like reaction,” Acta Dermato-Venereologica, vol. 81, no. 6, pp. 426–428, 2001. View at Publisher · View at Google Scholar · View at Scopus
  8. A. M. C. J. Voorburg, F. T. van Beek, P. H. T. J. Slee, C. A. Seldenrijk, and F. M. N. H. Schramel, “Vasculitis due to gemcitabine,” Lung Cancer, vol. 36, no. 2, pp. 203–205, 2002. View at Publisher · View at Google Scholar · View at Scopus
  9. L. B. Ramsay, M. P. Stany, J. D. Edison, S. A. Bernstein, K. E. Schlegal, and C. A. Hamilton, “Gemcitabine-associated large vessel vasculitis presenting as fever of unknown origin,” Journal of Clinical Rheumatology, vol. 16, no. 4, pp. 181–182, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. L. Vénat-Bouvet, K. Ly, J. C. Szelag et al., “Thrombotic microangiopathy and digital necrosis: two unrecognized toxicities of gemcitabine,” Anti-Cancer Drugs, vol. 14, no. 10, pp. 829–832, 2003. View at Scopus
  11. C. A. Dasanu, “Gemcitabine: vascular toxicity and prothrombotic potential,” Expert Opinion on Drug Safety, vol. 7, no. 6, pp. 703–716, 2008. View at Publisher · View at Google Scholar · View at Scopus